# SDR DALA2020022101331

- Difficulty date: February 21, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Torn
- Location: Row Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN OVERHEAD STOWAGE BIN ROW 14 ABC LIFE LINE IN PASSENGER CABIN (1 EA). REPLACED OVERHEAD STOWAGE BIN ROW 14 ABC LIFE LINE IN PASSENGER CABIN (1EA). INSTALLATION ACCOMPLISHED WITH AMDS CARD 2560-2425.
